Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas Springer Link; https://link.springer.com/article/10.1007/s11040-021-09379-1
Resumen
We prove essential self-adjointness of the spatial part of the linear Klein-Gordon operator with external potential for a large class of globally hyperbolic manifolds. The proof is conducted by a fusion of new results concerning globally hyperbolic manifolds, the theory of weighted Hilbert spaces and related functional analytic advances.
A. Much and R. Oeckl, Self-adjointness in Klein-Gordon theory on globally hyperbolic spacetimes, Mathematical Physics, Analysis and Geometry, vol. 24, (2021), no. 5, 1-14, https://repositorioccm.matmor.unam.mx/handle/123456789/170
Licencia Creative Commons
El uso de este contenido digital se rige por una licencia Creative Commons BY 4.0 Internacional, https://creativecommons.org/licenses/by/4.0/legalcode.es/, fecha de asignación de la licencia 2021-03-03.